Volume 13, issue 3 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Fibre sequences and localization of simplicial sheaves

Matthias Wendt

Algebraic & Geometric Topology 13 (2013) 1779–1813
Abstract

In this paper, we discuss the theory of quasifibrations in proper Bousfield localizations of model categories of simplicial sheaves. We provide a construction of fibrewise localization and use this construction to generalize a criterion for locality of fibre sequences due to Berrick and Dror Farjoun. The results allow a better understanding of unstable A1–homotopy theory.

Keywords
Bousfield localization, simplicial sheaves, A^1-homotopy theory
Mathematical Subject Classification 2010
Primary: 55R65, 55P60
Secondary: 18F20, 14F42
References
Publication
Received: 25 April 2012
Revised: 6 February 2013
Accepted: 12 February 2013
Published: 19 May 2013
Authors
Matthias Wendt
Mathematisches Institut
Albert-Ludwigs-Universität Freiburg
Eckerstraße 1
D-79104, Freiburg im Breisgau
Germany